MAUDE Adverse Event Report: MEDIVATORS INC. RAPICIDE PA HIGH-LEVEL DISINFECTANT; HIGH LEVEL DISINFECTANT

MEDIVATORS INC. RAPICIDE PA HIGH-LEVEL DISINFECTANT; HIGH LEVEL DISINFECTANT
Model Number ML02-0117
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that an employee was moving a bottle of rapicide pa high level disinfectant and some of the bottle contents "squirted out" of the lid towards the employee's face.No report of injury.
 
Additional Manufacturer Narrative
Medivators contacted the user facility to obtain additional information regarding the event.Investigation of this event is currently in process.A follow-up report will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
The rapicide pa part a high level disinfectant safety data sheet states, "hand protection: wear chemically resistant protective gloves.Eye protection: wear approved eye protection (properly fitted dust- or splash-proof chemical safety goggles) and face protection (face shield).Skin and body protection: wear suitable protective clothing.Wear solvent resistant apron and boots for spills." the user facility reported that the cap liner was not in place on the rapicide pa part a high level disinfectant resulting in the reported event.Medivators requested pictures of the cap or for the cap to be returned for evaluation; however, the user reported that pictures and the cap were not available for evaluation.There have been no other complaints associated with this lot.No additional issues were reported.Medivators will continue to monitor for similar events to ensure the product continues to perform as expected.
 
Additional Manufacturer Narrative
Udi related data quality updates only - alignment with gudid information.

Brand Name
RAPICIDE PA HIGH-LEVEL DISINFECTANT
Common Device Name
HIGH LEVEL DISINFECTANT
Manufacturer (Section D)
MEDIVATORS INC.
14605 28th avenue n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS INC
14605 28th avenue n
minneapolis MN 55447
Manufacturer Contact
daniel davy
14605 28th ave north
minneapolis, MN 55447
4403927453
MDR Report Key18335077
Report Number2150060-2023-00051
Device Sequence Number8489278
Product Code FEB
UDI-Device Identifier00677964063619
UDI-Public(01)00677964063619(11)230823(17)250211(10)596148
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K082988
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/11/2025
Device Model NumberML02-0117
Device Catalogue NumberML020117
Device Lot Number(10)596148
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2023
Supplement Date Received by Manufacturer11/15/2023
Not provided
Initial Report FDA Received Date12/15/2023
Supplement Report FDA Received Date01/29/2024
10/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown